# SDR V0XD201412090263

- Difficulty date: December 8, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 28,083 hours, 20,603 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Bracket
- Part number: CDSP20197C620
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 GALLEY HAS THREE CORRODED MOUNTING BRACKETS.  R & R THREE BRACKETS IAW C & D CMM 25-33-42.  WO 80260 & WC 2144.  ADDITIONAL PN CDSP2019-7C-760.
